# SDR SWAA2021120142260

- Difficulty date: November 10, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 48,859 hours, 32,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY INTERCOSTAL ANGLE BELOW SHIELD BS 767+10 RBL 21 WL 155.   EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0.  REMOVED ACB FWD SHIELD SUPPORT ANGLE IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED NEW R/H ANGLE BELOW SHIELD IAW SRM 51-40-05-OG-0,  DWG 146A0081 AND DWG 146A8123.   SEALED AND INSTALLED A NEW FWD SHIELD INTERCOSTAL ANGLE IAW DWG 146A8123, 146A0081, AMM 51-31-00-390-801, AND SRM 51-40-02-0G-0.
